# SDR HEEA966421

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 206063656001
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER HIGH OUT OF TOLERANCE, WILL NOT ADJUST AT FULL SCALE.
